| Model Number |
MMT-442AK |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Skin Inflammation/ Irritation (4545)
| Date of Event |
08/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an issue with infusion set on (b)(6) 2026 where the infusion set tape was not sticking due to due to sweating and skin irritation which led to high blood glucose event and treated with manual injection.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.